Last update: January 8, 2020

Artur Travesa Grau


Papers in Journals

  Original version of this page

Next you can find them in inverse chronological order.
(Some link may need a suitable subscription.)

Return to the Welcome page

  1. Roure, E.; Travesa, A.: Two independent checkings of the weak Goldbach conjecture up to 1027.
    Experimental Mathematics, 25 n. 1 (2016), p. 79-82. DOI: 10.1080/10586458.2015.1037026.
  2. Bayer, P.; Travesa, A.: On Local Constants Associated to Arithmetical Automorphic Functions.
    Pure and Applied Mathematics Quaterly 4, n. 4 (2008), p. 1107-1132. (Special Issue: In honor of Jean-Pierre Serre, Part 1 of 2.)
  3. Bayer, P.; Travesa, A.: Uniformizing functions for certain Shimura curves, in the case D = 6.
    Acta Arithmetica, 126 (2007), p. 315-339.
  4. Bayer, P.; Travesa, A.: Uniformization of triangle modular curves.
    Publ. Mat., Extra volume (2007), p. 43-106.
  5. Travesa, A.: Jean-Pierre Serre, doctor honoris causa at the UB.
    SCM Notícies, (august 2006), p. 38-39.
  6. Travesa, A.: El professor Jean-Pierre Serre investit doctor honoris causa per la UB.
    SCM Notícies, 21 (juliol 2005), p. 29.
  7. Bayer, P.; Travesa, A.: Inmersiones de órdenes cuadráticos en el orden generado por Γ0(N).
    Rev. Real Acad. Cienc. Exact. Fís. Nat., 94 (2000), p. 357-376.
  8. Bayer, P.; Travesa, A.: Formas cuadráticas ternarias e inmersiones matriciales de órdenes cuadráticos.
    Rev. Real Acad. Cienc. Exact. Fís. Nat., 94 (2000), p. 347-355.
  9. Bayer, P.; Travesa, A.: Órdenes matriciales generados por grupos de congruencia.
    Rev. Real Acad. Cienc. Exact. Fís. Nat., 94 (2000), p. 339-346.
  10. Bayer, P.; Arenas, A.; Crespo, T.; Guàrdia, J.; Lario, J.-C.; Nart, E.; Quer, J.; Rio, A.; Travesa, A.; Vila, N.; Xarles, X.: Arithmetical Problems in Number Fields, Abelian Varieties and Modular Forms.
    Contributions to Science, 2, n. 1 (1999), p. 125-145.
  11. Travesa, A.: La búsqueda del teorema de Fermat.
    La Vanguardia, Ciencia y tecnología, 190 (Nov 13, 1993), p. 6-7.
  12. Travesa, A.: Nombres d'extensions abéliennes sur ℚ.
    Séminaire de Théorie des Nombres de Bordeaux. Série 2, 2 (1990), p. 413-423.
  13. Travesa, A.: Generating functions for the numbers of abelian extensions of a local field.
    Proc. Amer. Math. Soc., 10 n. 2 (1990), p. 331-339.

Return to the Welcome page